# SDR IPXA2024082643652

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 25,686 hours, 15,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED SKIN ON R/H WING LWR SKIN ,AFT SIDE OF R/H KRUEGER FLAP CUTOUT FOUND SKIN DAMAGE ON RT WING LWR SKIN AFT SIDE OF KRUEGER FLAP CUT OUT WAS FOUND TO BE IN TOP COAT ONLY . RESTORED FINISH IAW SRM 51-75-10
